# SDR 08FDEA04064

- Difficulty date: September 26, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 45,064 hours, 9,902 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT ON DIAMETER 0.520 INCH HOLES AT MAIN DECK CARGO DOOR NR 6 SPOOL FITTING.  FOUND CRACK INDICATION ON HOLE 'B' SECOND LAYER FROM TOP.  CARRIED OUT REPAIR AS PER E.A. 1-5310-123123. THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
